American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. E. Macías-Díaz. A Dynamically Consistent Mickens-Type Discretization of the Hodgkin-Huxley Partial Differential Equation with Non-Polynomial Reaction Law. Contemporary Mathematics 618 (2014) 195-215.
Book volume table of contents   
View Article: PDF

[2] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[3] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1